# SDR WRLA20111226529

- Difficulty date: December 26, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- Aircraft time: 50,357 hours, 9,021 cycles
- Engine: Pwa PW4462
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL SMOKE SMELL IN A ZONE.  PULLED CEILING LIGHTS OUTBOARD CIRCUIT BREAKER AND THE SMELL WENT AWAY.  FWD CABIN LIGHT INOP.  ITEM PUT IN DMI LOG DMI M33DE2011-214 MEL 33-10-01-01 CAT "C", DUE ON -01-12 C ON BALLAST DISC AND C/B PULLED ON CEILING LIGHT POWER OTBD.
